| Model Number |
801188 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported issue.The data log review showed that the oxygen (o2) levels were fluctuating.The epgs was replaced and passed functional testing.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the electronic patient gas system (epgs) values were fluctuating and needed a recalibration.As mitigation, the epgs was recalibrated, and the issue was resolved.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The service repair technician (srt) could not duplicate the reported complaint.During troubleshooting, the electronic patient gas system (epgs) passed testing.The srt replaced the oxygen (o2) sensor as a precaution.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.